Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 287, NWS Memphis, TN

July 6, 2012Tishomingo County, Mississippi; Hardin County, Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Jul 6, 2012, 2:22 PM CDT for Tishomingo County, Mississippi; Hardin County, Tennessee. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2012, 2:22 PM CDT (19:22 UTC)
Expired
Jul 6, 2012, 3:15 PM CDT
In force
53 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Tishomingo County, MS, Hardin County, TN

The radar

The Columbus AFB radar (KGWX), 125 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 7.4 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2012-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1117 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2012-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1117 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
1748 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

403 
WUUS54 KMEG 061922
SVRMEG
MSC141-TNC071-062015-
/O.NEW.KMEG.SV.W.0287.120706T1922Z-120706T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
222 PM CDT FRI JUL 6 2012

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHERN HARDIN COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 315 PM CDT

* AT 223 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. 
  THIS STORM WAS LOCATED NEAR WALNUT GROVE...OR 9 MILES EAST OF
  PICKWICK LANDING STATE PARK...AND MOVING SOUTHWEST AT 15 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PICKWICK
  LANDING STATE PARK AND J P COLEMAN STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3500 8801 3500 8819 3492 8815 3490 8812
      3485 8818 3505 8837 3516 8805 3511 8797
      3503 8798
TIME...MOT...LOC 1923Z 053DEG 14KT 3507 8808

$$
1 follow-up statement
185 
WWUS54 KMEG 061954
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
254 PM CDT FRI JUL 6 2012

MSC141-TNC071-062015-
/O.CON.KMEG.SV.W.0287.000000T0000Z-120706T2015Z/
TISHOMINGO MS-HARDIN TN-
254 PM CDT FRI JUL 6 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT
FOR SOUTHERN HARDIN AND NORTHEASTERN TISHOMINGO COUNTIES...

AT 254 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED NEAR WINN SPRINGS...OR NEAR PICKWICK
LANDING STATE PARK...MOVING SOUTHWEST AT 15 MPH.

OVERALL TREND HAS BEEN FOR STORMS TO WEAKEN OVER SOUTHERN HARDIN 
COUNTY... BUT ADDITIONAL SEVERE STORMS MAY MOVE INTO THE WARNED 
AREA. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LOWRYVILLE...
POLLARDS MILL...BRUTON BRANCH...WINN SPRINGS...RED SULPHUR SPRINGS...
SOUTHSIDE...COUNCE...DAMON...PICKWICK LANDING STATE PARK AND J P
COLEMAN STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3500 8801 3500 8819 3492 8815 3490 8812
      3485 8818 3505 8837 3516 8805 3511 8797
      3503 8798
TIME...MOT...LOC 1954Z 053DEG 14KT 3500 8820

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 6, 12:57 PM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, Jul 6, 12:57 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1257 PM CDT FRI JUL 6 2012

.UPDATE...
UPDATED FOR AVIATION.

&&

.PREV DISCUSSION... /ISSUED 1006 AM CDT FRI JUL 6 2012/

DISCUSSION...

SKIES ARE MOSTLY CLOUDY ACROSS MUCH OF NORTHWEST MISSISSIPPI WITH
MOSTLY SUNNY SKIES ACROSS THE REMAINDER OF THE FORECAST AREA.
TEMPERATURES RANGE FROM THE MID 80S TO LOWER 90S. ISOLATED SHOWERS
AND THUNDERSTORMS ARE MOVING ACROSS NORTHWEST MISSISSIPPI AT THIS
TIME. ADDITIONAL ISOLATED SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE THIS AFTERNOON AS WELL. TEMPERATURES LOOK TO BE ON TARGET
FOR NOW BUT WOULD NOT BE SURPRISED IF THEY REMAIN A COUPLE OF
DEGREES COOLER THAN EXPECTED. NO ADDITIONAL UPDATES ARE NEEDED AT
THIS TIME.

ARS

PREV DISCUSSION... /ISSUED 807 AM CDT FRI JUL 6 2012/

DISCUSSION...

ISOLATED THUNDERSTORMS HAVE DEVELOPED OVER NORTHERN SECTIONS OF
THE FORECAST AREA THIS MORNING. WILL UPDATE FORECAST TO INCLUDE 20
POPS FOR THE ENTIRE FORECAST AREA FOR TODAY.

ARS

PREV DISCUSSION... /ISSUED 621 AM CDT FRI JUL 6 2012/

DISCUSSION...

THE STRONG UPPER LEVEL RIDGE OF HIGH PRESSURE CENTERED OVER THE
MIDDLE MISSISSIPPI VALLEY WILL CONTINUE TO INFLUENCE THE WEATHER
OVER THE MID SOUTH TODAY THROUGH SATURDAY. VERY HOT TEMPERATURES
CAN ONCE AGAIN BE EXPECTED TODAY WITH MOST AREAS RISING INTO THE
LOWER 100S WITH THE HOTTEST TEMPERATURES OVER NORTHERN SECTIONS
WHICH ARE CLOSEST TO THE RIDGE CENTER.

ANOTHER MID LEVEL SHORTWAVE SHOULD APPROACH SOUTHERN PORTIONS OF
THE MID SOUTH TONIGHT ALONG THE SOUTHERN PERIPHERY OF THE UPPER
RIDGE. THIS MAY LEAD TO ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS
TONIGHT WITH THE GREATEST CHANCES ACROSS NORTHEAST MISSISSIPPI.
MODERATE INSTABILITY WILL AGAIN BE PRESENT WITH SBCAPE VALUES
BETWEEN 1000-2000 J/KG AND LI/S TO -6C. ANY STORMS THAT DEVELOP IN
THIS HIGHER CAPE/LOW SHEAR ENVIRONMENT WITH INVERTED V SOUNDINGS
WILL POSE A THREAT FOR STRONG TO DAMAGING WIND GUSTS. OVERALL
COVERAGE AND CONVECTIVE ORGANIZATION IS STILL SOMEWHAT IN QUESTION
AND WILL DEPEND UPON COLD POOL ORGANIZATION.

THE UPPER RIDGE WILL CONTINUE TO DOMINATE ACROSS THE NORTHERN HALF
OF THE AREA THROUGH SATURDAY. TEMPERATURES SHOULD ONCE AGAIN RISE
TO NEAR 100 DEGREES OVER NORTHERN AREAS. WEAKER RIDGING OVER
SOUTHERN SECTIONS SHOULD AGAIN BE CONDUCIVE FOR SCATTERED
THUNDERSTORM DEVELOPMENT SATURDAY AFTERNOON. THIS PATTERN AND
DEGREE OF EXPECTED INSTABILITY WILL CONTINUE TO FAVOR THE
POTENTIAL FOR MICROBURST WINDS IN ANY PULSE SEVERE STORM THAT
DEVELOPS. A HIGH CAPE/LOW SHEAR ENVIRONMENT WILL PERSIST.

THE UPPER RIDGE SHOULD BREAK DOWN AREAWIDE BY SUNDAY AS A STRONGER
MID LEVEL SHORTWAVE PUSHES THROUGH THE GREAT LAKES REGION. THIS
SHOULD ALLOW FOR INCREASED COVERAGE OF SHOWERS AND THUNDERSTORMS
ACROSS THE ENTIRE AREA. ONCE AGAIN...A HIGH CAPE/LOW SHEAR
ENVIRONMENT WILL SUPPORT A FEW SEVERE THUNDERSTORMS WITH A WET
MICROBURST/DAMAGING WIND POTENTIAL. THE INCREASED CONVECTIVE
COVERAGE SHOULD HELP TO KEEP TEMPERATURES SLIGHTLY COOLER /LOWER
TO MIDDLE 90S/ ACROSS THE MID SOUTH.

THIS SHOULD BE THE BEGINNING OF A MUCH NEEDED PATTERN CHANGE
ACROSS THE FORECAST AREA. THE UPPER RIDGE SHOULD BE REPLACED BY
BROAD UPPER TROUGHING AND WEAK NORTHWEST FLOW ALOFT. A COLD FRONT
INITIALLY OVER THE OHIO VALLEY SUNDAY WILL DROP SOUTH INTO THE
FORECAST AREA ON MONDAY. THIS FRONT SHOULD MOVE SLOWLY SOUTH
THROUGH TUESDAY BEFORE STALLING OVER SOUTHERN PORTIONS OF THE
FORECAST AREA. THIS SHOULD RESULT IN DAILY CHANCES FOR SHOWERS AND
THUNDERSTORMS AND HOPEFULLY SOME MUCH NEEDED RAINFALL AND RELIEF
FROM THE INTENSE HEAT. THERE WILL LIKELY BE CORRIDORS OF LIKELY
THUNDERSTORM COVERAGE FROM MONDAY THROUGH WEDNESDAY...BUT
UNCERTAINTIES IN THE MODEL GUIDANCE STILL PRECLUDE LIKELY POPS IN
THE FORECAST AT THIS TIME. NEEDLESS TO SAY...LIKELY POPS MAY BE
INTRODUCED IN LATER FORECASTS ONCE FAVORED AREAS ARE IDENTIFIED.
A VERY MOIST AND UNSTABLE AIRMASS SHOULD RESIDE ALONG AND SOUTH OF
THE FRONTAL BOUNDARY THROUGH THE PERIOD...THEREFORE THERE WILL
LIKELY BE SOME POTENTIAL FOR A FEW SEVERE STORMS CAPABLE OF
LOCALIZED DAMAGING WIND GUSTS. TEMPERATURES WILL BE SEVERAL
DEGREES COOLER DUE TO INCREASED CLOUD COVER AND RAINFALL. THIS
PATTERN OF BETTER RAIN CHANCES AND COOLER TEMPERATURES SHOULD
PERSIST THROUGH THE EXTENDED FORECAST PERIOD.

JLH

&&

.AVIATION...
18Z TAFS

LOW LEVEL AIRMASS IS A LITTLE MORE HUMID AT MIDDAY THAN THE PAST
SEVERAL DAYS. A WEAK MIDLEVEL SHORTWAVE DISTURBANCE WAS ROTATING
SOUTHWESTWARD THROUGH THE TN RIVER VALLEY... HELPING TO DEVELOP
SCATTERED TSRA BETWEEN MKL AND BNA. STEERING FLOW IS WEAK... BUT
THESE CELLS SHOULD MOVE SLOWLY SW...WHILE EXPANDING INTO NORTH MS.
HAVE CONTINUED VCTS AT TUP.

PWB

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM 103  80  99  78 /  20  20  20  20
MKL 102  75  98  75 /  20  20  20  20
JBR 104  78 100  76 /  20  10  20  20
TUP 100  75  96  74 /  20  30  40  30

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...HEAT ADVISORY UNTIL 8 PM CDT SATURDAY FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...HEAT ADVISORY UNTIL 8 PM CDT SATURDAY FOR DUNKLIN-PEMISCOT.

MS...HEAT ADVISORY UNTIL 8 PM CDT SATURDAY FOR ALCORN-BENTON MS-
     CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-LAFAYETTE-LEE MS-
     MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
     TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-YALOBUSHA.

TN...HEAT ADVISORY UNTIL 8 PM CDT SATURDAY FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
     HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-MCNAIRY-
     OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Jul 6, 5:10 AM CDT, 9 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
510 AM CDT FRI JUL 6 2012

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-071215-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
510 AM CDT FRI JUL 6 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A HEAT ADVISORY IS IN EFFECT FOR THE ENTIRE MID SOUTH AS HEAT
INDEX READINGS REACH OR EXCEED 105 DEGREES. HOT TEMPERATURES AND
DRY FUELS MAY CREATE AN ELEVATED FIRE DANGER ACROSS THE NORTHERN
HALF OF THE AREA.

WEAKER UPPER LEVEL RIDGING ACROSS THE SOUTHERN HALF OF THE REGION
COMBINED WITH A WEAK UPPER LEVEL DISTURBANCE WILL RESULT IN
ISOLATED TO SCATTERED THUNDERSTORMS THIS AFTERNOON AND TONIGHT. A
FEW OF THESE STORMS MAY APPROACH SEVERE LIMITS AND PRODUCE
LOCALIZED DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A HEAT ADVISORY IS IN EFFECT FOR THE ENTIRE MID SOUTH THROUGH 8 PM
CDT SATURDAY AS HEAT INDEX READINGS REACH OR EXCEED 105 DEGREES.

THE UPPER LEVEL RIDGE OF HIGH PRESSURE WILL BREAK DOWN ON SUNDAY
RESULTING IN SCATTERED SHOWERS AND THUNDERSTORMS. A COLD FRONT
WILL DROP SOUTH INTO THE REGION ON MONDAY AND STALL ACROSS
SOUTHERN SECTIONS OF THE AREA THROUGH THE MIDDLE OF NEXT WEEK.
SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THROUGH MUCH
OF NEXT WEEK ACROSS THE MID SOUTH. A FEW THUNDERSTORMS MAY
APPROACH SEVERE LIMITS DURING THIS PERIOD AND PRODUCE LOCALIZED
DAMAGING WIND GUSTS.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND
TONIGHT ACROSS SOUTHERN PORTIONS OF THE MID SOUTH.

JLH

In the hours before

Special weather statement, Jul 6, 1:08 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
108 PM CDT FRI JUL 6 2012

TNZ004-061845-
HENRY TN-
108 PM CDT FRI JUL 6 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 145 PM CDT FOR...

  CENTRAL HENRY COUNTY IN NORTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING WINDS TO 50 MPH AND PEA SIZE HAIL
WAS LOCATED 5 MILES NORTHEAST OF PARIS AT 108 PM CDT...MOVING
SOUTHWEST AT 5 MPH.

PEOPLE IN HENRY COUNTY...INCLUDING LOCATIONS NEAR PARIS...SHOULD
MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3615 8829 3631 8847 3645 8822 3633 8810
TIME...MOT...LOC 1808Z 049DEG 5KT 3632 8823
Special weather statement, Jul 6, 1:54 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
154 PM CDT FRI JUL 6 2012

MSZ006-061930-
TISHOMINGO MS-
154 PM CDT FRI JUL 6 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 230 PM CDT FOR...

  CENTRAL TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...

A STRONG THUNDERSTORM WINDS TO 50 MPH AND PEA SIZE HAIL WAS LOCATED
NORTHEAST OF MIDWAY AT 154 PM CDT...MOVING SOUTHWEST AT 15 MPH.

PEOPLE IN TISHOMINGO COUNTY...INCLUDING LOCATIONS NEAR IUKA AND J P
COLEMAN STATE PARK...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3465 8812 3458 8830 3489 8835 3496 8817
      3492 8815 3490 8811 3489 8809
TIME...MOT...LOC 1854Z 042DEG 15KT 3475 8818
Special weather statement, Jul 6, 2:05 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
205 PM CDT FRI JUL 6 2012

TNZ021-061930-
CARROLL TN-
205 PM CDT FRI JUL 6 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 230 PM CDT FOR...

  NORTHEASTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING WINDS TO 50 MPH AND PEA SIZE HAIL
WAS LOCATED OVER VALE AT 205 PM CDT...MOVING SOUTHWEST AT 10 MPH.

PEOPLE IN CARROLL COUNTY...INCLUDING LOCATIONS NEAR HUNTINGDON...
SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3594 8823 3604 8849 3614 8830 3611 8820
      3599 8820
TIME...MOT...LOC 1905Z 038DEG 7KT 3608 8830

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 11:24 PM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe66 min
Jul 6, 12:27 AM CDTSevere Thunderstorm WarningMEGChickasaw, Monroe33 min
Jul 6, 12:58 AM CDTSevere Thunderstorm WarningMEGChickasaw, Monroe32 min
Jul 6, 1:54 PM CDTSpecial Weather StatementMEGTishomingo36 min
Jul 6, 2:30 PM CDTSevere Thunderstorm WarningMEGPrentiss, Tishomingo75 min
Jul 6, 2:37 PM CDTSpecial Weather StatementMEGAlcorn53 min
Jul 6, 2:38 PM CDTSpecial Weather StatementMEGUnion37 min
Jul 6, 2:51 PM CDTSevere Thunderstorm WarningMEGAlcorn, Prentiss, Tishomingo54 min
Jul 6, 3:08 PM CDTSevere Thunderstorm WarningMEGItawamba, Monroe, Prentiss, Tishomingo82 min
Jul 6, 3:18 PM CDTSpecial Weather StatementMEGLafayette42 min
Jul 6, 3:30 PM CDTSevere Thunderstorm WarningMEGAlcorn, Prentiss, Tippah, Union60 min
Jul 6, 3:44 PM CDTSpecial Weather StatementMEGCalhoun31 min
Jul 6, 3:51 PM CDTSpecial Weather StatementMEGMonroe39 min
Jul 6, 4:00 PM CDTSpecial Weather StatementMEGLee30 min
Jul 6, 4:11 PM CDTSevere Thunderstorm WarningMEGCalhoun, Lafayette, Yalobusha32 min
Jul 6, 4:20 PM CDTSevere Thunderstorm WarningMEGMonroe40 min
Jul 6, 4:47 PM CDTSpecial Weather StatementMEGPontotoc28 min
Jul 6, 4:53 PM CDTSevere Thunderstorm WarningMEGChickasaw, Pontotoc37 min
Jul 6, 5:17 PM CDTSpecial Weather StatementMEGChickasaw28 min
Jul 6, 6:45 PM CDTSevere Thunderstorm WarningMEGDeSoto30 min
Jul 6, 6:51 PM CDTSevere Thunderstorm WarningMEGDeSoto, Tate24 min
Jul 6, 1:08 PM CDTSpecial Weather StatementMEGHenry37 min
Jul 6, 2:05 PM CDTSpecial Weather StatementMEGCarroll25 min
Jul 6, 2:36 PM CDTSpecial Weather StatementMEGCarroll, Weakley24 min
Jul 6, 2:43 PM CDTSpecial Weather StatementMEGHardin32 min
Jul 6, 3:01 PM CDTSevere Thunderstorm WarningMEGGibson, Weakley44 min
Jul 6, 3:12 PM CDTSpecial Weather StatementMEGDecatur33 min
Jul 6, 3:21 PM CDTSevere Thunderstorm WarningMEGCarroll, Gibson, Henderson, Madison39 min
Jul 6, 3:27 PM CDTSevere Thunderstorm WarningMEGChester, Decatur, Hardin, Henderson, McNairy48 min
Jul 6, 3:37 PM CDTSevere Thunderstorm WarningMEGObion, Weakley38 min
Jul 6, 3:54 PM CDTSevere Thunderstorm WarningMEGChester, Hardeman, Henderson, McNairy51 min
Jul 6, 3:57 PM CDTSpecial Weather StatementMEGMadison48 min
Jul 6, 4:11 PM CDTSpecial Weather StatementMEGObion34 min
Jul 6, 4:17 PM CDTSevere Thunderstorm WarningMEGObion43 min
Jul 6, 4:23 PM CDTSevere Thunderstorm WarningMEGChester, Madison22 min
Jul 6, 4:38 PM CDTSevere Thunderstorm WarningMEGChester, Hardeman, McNairy, Madison39 min
Jul 6, 4:42 PM CDTSpecial Weather StatementMEGHaywood33 min
Jul 6, 4:49 PM CDTSpecial Weather StatementMEGFayette26 min
Jul 6, 5:15 PM CDTSpecial Weather StatementMEGFayette30 min
Jul 6, 5:39 PM CDTSevere Thunderstorm WarningMEGHaywood, Lauderdale, Tipton18 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2012Severe Thunderstorm Warnings in Tennessee, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.